# SDR R61A201402220339

- Difficulty date: February 22, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: DSRP8FS464
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT LT HORIZONTAL STABILIZERS, NR 3 BEARING IN FITTING ASSY IS CORRODED.  MX R & R  BEARING IAW AMM 20-10-08.
